# SDR DALA2023031702019

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 60,416 hours, 42,952 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9500 -ATB- THE CREW DECLARED AN EMERGENCY AND RETURNED THE AIRCRAFT MYR DUE THE #2 BRAKE OVER TEMPERATURE WARNING ILLUMINATING. QRH PROCEDURES FAILED TO LOWER THE TEMPERATURE INDICATION. THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT BRAKING WAS NORMAL. CORRECTIVE ACTION: MAINTENANCE FOUND THE #2 BRAKE TEMPERATURE SENSOR BROKEN IN HALF AND REPLACED IT. (LP #4076698)
